# SDR FDEA201903140601

- Difficulty date: March 14, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT LONGERON 40 RIGHT FOUND WITH CORROSION   BETWEEN STATION 5-113 TO 1541 AS MARKED CORROSION AT LOWER CENTER CARGO COMPARTMENT LONGERON 40 RIGHT BETWEEN   STATION 5-113 TO 1541 TRIMMED OUT AT LONGERON STATION 5-100 TO 1541 AND CARRIED OUT   REPAIRED AS PER SRM 53-00-05-2R FIG 202 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
